MathSciNet Relay Station
MathSciNet bibliographic data
MR309171 (46 #8281) 60F05 (62H10)
Arharov, L. V. Limit theorems for the characteristic roots of a sample covariance matrix. Soviet Math. Dokl. 12 (1971), 1206–1209.; translated from Dokl. Akad. Nauk SSSR 199 (1971), 994--997(Russian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement